# SDR DALA1257373740

- Difficulty date: December 3, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 34,088 hours, 16,201 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 328, RBL 30,39 AND 45 CORRODED AT FASTENER HOLES.  REPAIRED IAW SRM 53-10-51.  REPAIR 8 AT AAR/IND ON NR1514810.
